# SDR CALA0700019

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 25,175 hours, 8,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660Y22
- Condition: Corroded
- Location: Bs 949
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT STA 949.5, RBL 51.  A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-40-02.
